Ricerche di Matematica, Volume (63), No (2), Year (2014-3) , Pages (67-78)

Title : ( A graph associated to a lattice )

Authors: Mojgan Afkhami , Zahra Barati , Kazem Khashyarmanesh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, we associate a simple graph to a lattice L, in which the vertex set is being the set of all elements of L, and two distinct vertices x and y are adjacent if x ∨ y ∈ S, when S is a multiplicatively closed subset of L.We denote this graph by T_S(L). We study some properties of T_S(L).Moreover, we investigate the planarity of T_S(L), whenever S is a saturated multiplicatively closed subset of L.

Keywords

, Lattice, Planar
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1046467,
author = {Mojgan Afkhami and Barati, Zahra and Khashyarmanesh, Kazem},
title = {A graph associated to a lattice},
journal = {Ricerche di Matematica},
year = {2014},
volume = {63},
number = {2},
month = {March},
issn = {0035-5038},
pages = {67--78},
numpages = {11},
keywords = {Lattice; Planar graph},
}

[Download]

%0 Journal Article
%T A graph associated to a lattice
%A Mojgan Afkhami
%A Barati, Zahra
%A Khashyarmanesh, Kazem
%J Ricerche di Matematica
%@ 0035-5038
%D 2014

[Download]